Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic distribution kernels


Author: J. Barros-Neto
Journal: Trans. Amer. Math. Soc. 100 (1961), 425-438
MSC: Primary 46.40
DOI: https://doi.org/10.1090/S0002-9947-1961-0136991-6
MathSciNet review: 0136991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0136991-6
Article copyright: © Copyright 1961 American Mathematical Society